American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 158 found      Go to page: 1 2 3 4 > >>

[1] Tanya Firsova and Mikhail Lyubich. $\lambda$-lemma for families of Riemann surfaces and the critical loci of complex H\'enon maps. Conform. Geom. Dyn. 21 (2017) 111-125.
Abstract, references, and article information   
View Article: PDF

[2] Alina Ostafe. On roots of unity in orbits of rational functions. Proc. Amer. Math. Soc. 145 (2017) 1927-1936.
Abstract, references, and article information   
View Article: PDF

[3] Fei Yang. Rational maps without Herman rings. Proc. Amer. Math. Soc. 145 (2017) 1649-1659.
Abstract, references, and article information   
View Article: PDF

[4] Daniel A. Nicks and David J. Sixsmith. The size and topology of quasi-Fatou components of quasiregular maps. Proc. Amer. Math. Soc. 145 (2017) 749-763.
Abstract, references, and article information   
View Article: PDF

[5] V. Evdoridou. Fatou's web. Proc. Amer. Math. Soc. 144 (2016) 5227-5240.
Abstract, references, and article information   
View Article: PDF

[6] Krzysztof Barański, Núria Fagella, Xavier Jarque and Bogusława Karpińska. Accesses to infinity from Fatou components. Trans. Amer. Math. Soc. 369 (2017) 1835-1867. MR 3581221.
Abstract, references, and article information   
View Article: PDF

[7] Walter Bergweiler and Alexandre Eremenko. Green's function and anti-holomorphic dynamics on a torus. Proc. Amer. Math. Soc. 144 (2016) 2911-2922.
Abstract, references, and article information   
View Article: PDF

[8] John R. Doyle. Preperiodic portraits for unicritical polynomials. Proc. Amer. Math. Soc. 144 (2016) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[9] Robert L. Devaney. Mandelpinski structures in the parameter planes of rational maps. Contemporary Mathematics 678 (2016) 133-150.
Book volume table of contents   
View Article: PDF

[10] Jane Hawkins. Lebesgue measure theoretic dynamics of rational maps. Contemporary Mathematics 678 (2016) 197-217.
Book volume table of contents   
View Article: PDF

[11] Alexander Blokh, Lex Oversteegen, Ross Ptacek and Vladlen Timorin. The combinatorial Mandelbrot set as the quotient of the space of geolaminations. Contemporary Mathematics 669 (2016) 37-62.
Book volume table of contents   
View Article: PDF

[12] Jonguk Yang. Mating the Basilica with a Siegel disk. Conform. Geom. Dyn. 19 (2015) 258-297.
Abstract, references, and article information   
View Article: PDF

[13] Tarakanta Nayak. Herman rings of meromorphic maps with an omitted value. Proc. Amer. Math. Soc. 144 (2016) 587-597.
Abstract, references, and article information   
View Article: PDF

[14] Carlos Cabrera, Peter Makienko and Guillermo Sienra. On Poincar\'e extensions of rational maps. Conform. Geom. Dyn. 19 (2015) 197-220.
Abstract, references, and article information   
View Article: PDF

[15] Todor Bilarev, Magnus Aspenberg and Dierk Schleicher. On the speed of convergence of Newton's method for complex polynomials. Math. Comp. 85 (2016) 693-705.
Abstract, references, and article information   
View Article: PDF

[16] Jérémy Blanc and Serge Cantat. Dynamical degrees of birational transformations of projective surfaces. J. Amer. Math. Soc. 29 (2016) 415-471.
Abstract, references, and article information   
View Article: PDF

[17] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[18] Taeyong Ahn. Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^k$. Trans. Amer. Math. Soc. 368 (2016) 3359-3388.
Abstract, references, and article information   
View Article: PDF

[19] Sabyasachi Mukherjee. Orbit portraits of unicritical antiholomorphic polynomials. Conform. Geom. Dyn. 19 (2015) 35-50.
Abstract, references, and article information   
View Article: PDF

[20] Xavier Buff and Thomas Gauthier. Quadratic polynomials, multipliers and equidistribution. Proc. Amer. Math. Soc. 143 (2015) 3011-3017.
Abstract, references, and article information   
View Article: PDF

[21] D. J. Sixsmith. Functions of genus zero for which the fast escaping set has Hausdorff dimension two. Proc. Amer. Math. Soc. 143 (2015) 2597-2612.
Abstract, references, and article information   
View Article: PDF

[22] Alastair Fletcher. Poincar\'e linearizers in higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 2543-2557.
Abstract, references, and article information   
View Article: PDF

[23] Tarakanta Nayak. On Fatou components and omitted values. Contemporary Mathematics 639 (2015) 349-358.
Book volume table of contents   
View Article: PDF

[24] Shenglan Yuan. Some dynamical properties of certain meromorphic functions. Contemporary Mathematics 639 (2015) 359-369.
Book volume table of contents   
View Article: PDF

[25] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[26] Khoa D. Nguyen. Algebraic independence of local conjugacies and related questions in polynomial dynamics. Proc. Amer. Math. Soc. 143 (2015) 1491-1499.
Abstract, references, and article information   
View Article: PDF

[27] Haifeng Chu. On the Blaschke circle diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 1169-1182.
Abstract, references, and article information   
View Article: PDF

[28] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[29] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc. 143 (2015) 197-202.
Abstract, references, and article information   
View Article: PDF

[30] Wenjuan Peng and Lei Tan. Quasi-conformal rigidity of multicritical maps. Trans. Amer. Math. Soc. 367 (2015) 1151-1182. MR 3280040.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 158 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia